# SDR QXEA2013062601127

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT DOOR FWD AND AFT UPPER MAIN STOPS HAVE WEAR. BLENDED UPPER FWD AND AFT STOPS IAW SRM 51-14-00-02-04, REV 13.  CONFIRMED CRACK FREE REF NTM 51-00-06-910-801, PT 1, REV 9. STOPS ARE FOUND TO BE OUT OF LIMITS IAW SRM 52-20-10-02-21, REV 13. ADJUSTMENT OF LOWER STOPS TRANSFERRED FROM NR 80030.  WEAR FOUND IN LIMITS IAW RD8/4-52-985 ISS 1.  ADJUSTED UPPER EMER EXIT DOOR IAW AMM 52-22-00-820-801, REV 42. OPS CHECKS GOOD, REF TC 522001E201-60399-DMBD, WO 125303 FOR INSTALL OF SURROUNDS AND LINERS.  APPLIED SURFACE PROTECTION IAW RD 8/4-52-985, ISSUE 1. COMPLIED WITH TASK CARD RD 8/4-52-985, WO 120726.  PERFORMED FUNCTIONAL TEST IAW RD 8/4-52-985 ISS 1 AND AMM 52-22-00-720-801, REV 42, STEP 1-4A(S) AND STEP 5.  FUNCTIONAL TEST COMPLETE IAW AMM 52-22-00-720-801, REV 42, PRESSURE LEAK TEST GOOD.  RD8/4-52-985 COMPLETE, TC RD8/4-52-985 T PERM  REPAIR FOR WEAR ON THE EMER DOOR NR 2 STOP BEAM 85227102 AT THE FWD AND AFT STOP LOCATIONS.
